# SDR FDEA201701030032

- Difficulty date: January 3, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 70,207 hours, 26,205 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: D

## Discrepancy

DURING ENGINE START,  LEFT ENGINE EGT REACHED 689 DEGREES USING RICH.  ABORTED THE ENGINE START.  FOLLOWED QRH.  PERFORMED BOROSCOPE INSPECTION, HP, IP, AND LP TURBINES, AND COMBUSTION SECTION IAW AMM 72-00-00/601. NO LIMITING DEFECTS FOUND. AIRCRAFT OK FOR SERVICE  RAN BOTH ENGINES AT IDLE IAW JRH FOR 5 MINUTES AND FOUND ALL PARAMETERS NORMAL.  DURING STARTING SEQUENCE, PEAK EGT WAS APPROXIMATELY 350 DEG C ON BOTH ENGINES.  PERFORMED TEST NR 13 AT TAKEOFF POWER IAW MM 71-00-00/501 AND FOUND ALL NR 1 ENGINE PARAMETERS IN GOOD RANGE. ACFT OK TO CONTINUE.
